EconPapers    
Economics at your fingertips  
 

A Remark on Infinitely Repeated Extensive Games

Ariel Rubinstein () and Asher Wolinsky

No 989, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: Let Gamma be a game in extensive form and G be its reduced normal form game. Let Gamma ^infinity (delta) and G^infinity (delta) be the infinitely repeated game version of Gamma and G respectively, with common discount factor delta. This note points out that the set of SPE payoff vectors of Gamma^infinity (delta) might be different from that of G sub infinity (delta), even when delta is arbitrarily close to 1. This difference can be substantial when G fails to satisfy the "dimensionality" condition (a-la Fundenberg and Masking (1986) or Abreu, Dutta and Smith (1992)).

Date: 1992-08
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/989.pdf main text (application/pdf)

Related works:
Working Paper: A Remark on Infinitely Repeated Extensive Games (1992) Downloads
Working Paper: A Rermark on Infinitely Repeated Extensive Games (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:989

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-02
Handle: RePEc:nwu:cmsems:989